# SDR AALA202210207421

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 81,387 hours, 32,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER PRESSURE LOW. MAINTENANCE SERVICED DAMPER PER AMM 52-10-00.
